Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 140, NWS Pueblo, CO

July 15, 2020Crowley County, El Paso County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 15, 2020, 1:27 PM MDT for Crowley County, El Paso County, Pueblo County, Colorado. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2020, 1:27 PM MDT (19:27 UTC)
Expired
Jul 15, 2020, 2:30 PM MDT
In force
63 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crowley County, CO, El Paso County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 17 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 1:58 PM MDTHAIL 1Schriever Afb, COREPORTS OF SEVERAL SHATTERED GLASS WINDOWS AND WINDSHIELD DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 7.5 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2180 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

767 
WUUS55 KPUB 151927
SVRPUB
COC025-041-101-152030-
/O.NEW.KPUB.SV.W.0140.200715T1927Z-200715T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
127 PM MDT Wed Jul 15 2020

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern El Paso County in east central Colorado...
  Northwestern Crowley County in southeastern Colorado...
  Northeastern Pueblo County in southeastern Colorado...

* Until 230 PM MDT.

* At 127 PM MDT, a severe thunderstorm was located 7 miles northwest
  of Hanover, or 18 miles southeast of Colorado Springs, moving east
  at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Southeastern Colorado Springs, Fountain, Hanover, Truckton, Yoder,
  Schriever AFB, Rush and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3852 10405 3852 10399 3845 10401 3857 10474
      3879 10468 3886 10406
TIME...MOT...LOC 1927Z 273DEG 23KT 3866 10455 

HAIL...1.00IN
WIND...60MPH
 
$$
RODRIGUEZ
3 follow-up statements
121 
WWUS55 KPUB 151941
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
141 PM MDT Wed Jul 15 2020

COC025-041-101-152030-
/O.CON.KPUB.SV.W.0140.000000T0000Z-200715T2030Z/
El Paso CO-Crowley CO-Pueblo CO-
141 PM MDT Wed Jul 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR SOUTHEASTERN EL PASO...NORTHWESTERN CROWLEY AND NORTHEASTERN
PUEBLO COUNTIES...

At 141 PM MDT, a severe thunderstorm was located 7 miles east of
Fountain, or 17 miles southeast of Colorado Springs, moving east at
10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Southeastern Colorado Springs, Fountain, Hanover, Truckton, Yoder,
Schriever AFB, Rush and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3852 10405 3852 10399 3845 10401 3857 10474
      3879 10468 3886 10406
TIME...MOT...LOC 1941Z 268DEG 8KT 3868 10457 

HAIL...1.00IN
WIND...60MPH
 
$$

RODRIGUEZ
460 
WWUS55 KPUB 151956
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
156 PM MDT Wed Jul 15 2020

COC025-101-152006-
/O.CAN.KPUB.SV.W.0140.000000T0000Z-200715T2030Z/
Crowley CO-Pueblo CO-
156 PM MDT Wed Jul 15 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CROWLEY AND
NORTHEASTERN PUEBLO COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has Moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3859 10405 3862 10472 3879 10468 3886 10406
TIME...MOT...LOC 1956Z 244DEG 18KT 3872 10448 

$$

COC041-152030-
/O.CON.KPUB.SV.W.0140.000000T0000Z-200715T2030Z/
El Paso CO-
156 PM MDT Wed Jul 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...

At 156 PM MDT, a severe thunderstorm was located near Schriever AFB,
or 20 miles southeast of Colorado Springs, moving northeast at 20
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Southeastern Colorado Springs, Fountain, Hanover, Truckton, Yoder,
Schriever AFB, Rush and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3859 10405 3862 10472 3879 10468 3886 10406
TIME...MOT...LOC 1956Z 244DEG 18KT 3872 10448 

HAIL...1.00IN
WIND...60MPH
 
$$

RODRIGUEZ
087 
WWUS55 KPUB 152016
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
216 PM MDT Wed Jul 15 2020

COC041-152030-
/O.CON.KPUB.SV.W.0140.000000T0000Z-200715T2030Z/
El Paso CO-
216 PM MDT Wed Jul 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...

At 216 PM MDT, a severe thunderstorm was located near Hanover, or 20
miles southeast of Colorado Springs, moving east at 5 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Southeastern Colorado Springs, Fountain, Hanover, Truckton, Yoder,
Schriever AFB, Rush and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3859 10405 3862 10472 3879 10468 3886 10406
TIME...MOT...LOC 2016Z 257DEG 6KT 3868 10449 

HAIL...1.00IN
WIND...60MPH
 
$$

RODRIGUEZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 11:14 AM MDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jul 15, 11:14 AM MDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1114 AM MDT Wed Jul 15 2020

.SHORT TERM...(Today and tonight)
Issued at 343 AM MDT Wed Jul 15 2020

...Severe weather potential for the I-25 corridor today...

Current upper-air analysis shows that the large scale trough along
the Canadian border has propagated eastward to the border with North
Dakota. Meanwhile, the ridge to our south as progressed into
central Texas this morning. The analysis also shows a disturbance
developing within the flow between these two features. Satellite
imagery is indicating cloud cover is beginning to increase at this
hour, mainly along the Continental Divide and Palmer Divide while
the clouds over far eastern Colorado are quickly moving into Kansas.
A few light showers are also showing up along US 50 between La Junta
and Lamar. As of 4 AM, temperatures are mainly in the 60s across the
plains and 50s in the high valleys.

Today and tonight...The upper-level disturbance within the larger
scale flow is expected amplify a bit as it propagates away from the
mountains, which will provide a lifting mechanism for thunderstorm
development. Meanwhile, at the surface, the cool front that moved
through yesterday is expected to remain relatively stationary,
allowing for low-level flow to become easterly this morning. The
easterly flow will play a big role in bringing higher dew points,
and thus higher instability values, west to the I-25 corridor and
eastern slopes.

Expect storms to start developing over the mountains shortly after
noon today before spreading east to the I-25 corridor by mid-
afternoon. Storm activity should linger into tonight before
progressing into Kansas sometime around midnight or so.

CAPE values are expected to reach 2500 J/kg along and just east of
the I-25 corridor, with some hi-res guidance showing upwards of 4000
J/kg in some areas. 0-6 km bulk shear values are also expected to be
in the 35-45 kt range for a good portion of the area east of the
mountains, which will be sufficient enough to support and sustain
strong updrafts. Steep mid-level lapse rates are also expected
across this area, which will lead to the potential for large hail up
to golf ball size along with damaging wind gusts in excess of 60
mph. The Storm Prediction Center does have a slight risk for this
area, which lines up well given the aforementioned parameters.
Although low-level shear and storm-relative helicity values are
expected to be lower today than yesterday, a tornado cannot be ruled
out as storms move east into an area of higher moisture that
supports lower LCLs. That said, hail appears to be the biggest
threat with storms today into tonight. There is also potential for
heavy rainfall, which could cause flash flooding in urban areas.
Most of the heavy rainfall is expected to be east of the newer burn
scars, so the threat for flash flooding over them appears to be low
at this time.

Temperatures are expected to be cooler today across the plains with
highs reaching the mid to upper 80s. The high valleys should see
highs in the 80s as well. Lows tonight stay relatively mild as
temperatures are expected to be in the upper 50s to mid 60s across
the plains and 40s to around 50 in the high valleys.

.LONG TERM...(Thursday through Tuesday)
Issued at 343 AM MDT Wed Jul 15 2020

Upper ridge remains over the srn plains on Thu, with weak w-sw
mid/upper flow across the region. Low/mid level moisture remains
plentiful, and with models hinting at upper energy rotating
northward into CO, expect afternoon/evening convection to be
fairly widespread once again. Best forcing initially back toward
the Continental Divide Thu afternoon, before shifting eastward
onto the plains in the evening. 0-6km shear is weaker than the
past few days, with values generally less than 30 kts, though
instability remains plentiful as CAPE ranges from 1000 to 2000
j/kg along and east of I-25. SWODY2 has marginal risk for severe
storms over most of the eastern plains, which looks reasonable
given the high CAPE, though storm strength may trend downward
versus earlier in the week given weak shear.

Pattern begins to transition to a more typical mid-July convective
regime beginning Fri, as mid/upper level flow continues to weaken,
while low level moisture diminishes slightly, especially over the
plains. Should see convection mainly over the mountains and
interior valleys Fri afternoon/evening, with a few weakening
storms drifting across the I-25 corridor late in the day. Trend
continues Sat/Sun, with mainly high terrain convection and only
very isolated storms over the plains. Max temps will trend upward
from Fri into Sun as upper ridge drifts north, and 100 degf
readings will return to the lower Arkansas Valley over the
weekend. Weak cold front and increasing upper level energy will
likely bring an upturn in convection area-wide Mon-Tue, while max
temps drift downward slightly, especially on the plains.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1111 AM MDT Wed Jul 15 2020

Thunderstorms, some severe, will likely occur at, or close to,
KPUB and KCOS roughly during the 20-24 UTC time frame. Strong
winds and hail are possible. Hi res guidance shows strong storms
moving over, or close to, the 2 taf sites this afternoon. By later
this evening VFR conditions are likely and VFR will remain over
the 2 taf sites through the end of the forecast period.

For KALS, Afternoon -tsra are possible with locally gusty winds
and possibly brief mvfr conditions, otherwise VFR.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...CARLBERG
LONG TERM...PETERSEN
AVIATION...HODANISH
Hazardous weather outlook, Jul 15, 11:50 AM MDT, 1 hour 37 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1150 AM MDT Wed Jul 15 2020

COZ058>089-093>099-161800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1150 AM MDT Wed Jul 15 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are possible along the immediate I-25
corridor this afternoon and early evening. Hail the size of
golfballs and wind gusts to 70 mph will be possible. A tornado
cannot be ruled out. The greatest threat for severe weather along
the I-25 corridor will be between 2 pm and 6 pm. The storms will
then move onto the plains and remain strong to severe, but are
expected to gradually weaken as they move to the Kansas border.

It should be noted that high resolution computer simulations show
strong storms affecting both the greater Colorado Springs area
and Pueblo areas this afternoon and early evening.

In addition to large hail and damaging winds, very heavy rain will
be possible. This rain will be capable of producing flash flooding
in the urban areas.

Over the mountains, there is limited potential for burn scar flash
flooding if a storm should develop over one of the newer scars.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Scattered to numerous thunderstorms are expected again on
Thursday, and a few severe storms will be possible over the
plains. The main risks from storms on the plains will be winds
over 60 mph, hail up to half dollar size, locally heavy rainfall
and frequent cloud to ground lightning. Farther west over the
mountains and interior valleys, hail up to nickel size, winds of
50 mph, brief heavy rainfall and frequent cloud to ground
lightning are possible. There will also be the possibility of
flooding of burn scars across most of the mountains on Thursday
afternoon and evening.

For Friday into the weekend, scattered afternoon and evening
thunderstorms are expected each day, with the greatest chance for
storms over the mountains. Locally heavy rainfall, frequent
lightning, small hail and wind gusts to 50 mph will be possible
with any stronger storms.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely along and east of Interstate 25 this afternoon and early
evening. Activation may be needed as early as 2 pm.

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 6:00 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo30 min
Jul 14, 6:12 PM MDTTornado WarningPUBBent, Crowley, Kiowa, Otero33 min
Jul 14, 6:13 PM MDTTornado WarningPUBCrowley, Otero32 min
Jul 14, 6:16 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero59 min
Jul 14, 6:37 PM MDTTornado WarningPUBBent, Crowley, Kiowa, Otero23 min
Jul 14, 6:40 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Otero65 min
Jul 14, 6:52 PM MDTSpecial Weather StatementPUB38 min
Jul 14, 6:56 PM MDTSevere Thunderstorm WarningPUBBent, Otero34 min
Jul 14, 6:59 PM MDTTornado WarningPUBBent31 min
Jul 14, 7:14 PM MDTTornado WarningPUBBent31 min
Jul 14, 7:27 PM MDTTornado WarningPUBBent, Prowers33 min
Jul 14, 7:35 PM MDTSpecial Weather StatementPUBBaca40 min
Jul 14, 7:38 PM MDTSevere Thunderstorm WarningPUBBent, Prowers37 min
Jul 14, 7:42 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas33 min
Jul 14, 7:46 PM MDTSevere Thunderstorm WarningPUBBent, Prowers44 min
Jul 14, 8:01 PM MDTTornado WarningPUBProwers17 min
Jul 14, 8:08 PM MDTSevere Thunderstorm WarningPUBBent, Prowers20 min
Jul 14, 8:22 PM MDTSevere Thunderstorm WarningPUBBaca53 min
Jul 14, 8:37 PM MDTSpecial Weather StatementPUBProwers38 min
Jul 14, 9:09 PM MDTSevere Thunderstorm WarningPUBProwers23 min
Jul 15, 1:54 PM MDTSevere Thunderstorm WarningPUBEl Paso51 min
Jul 15, 2:03 PM MDTSpecial Weather StatementPUBFremont27 min
Jul 15, 2:10 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller35 min
Jul 15, 2:13 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso3 hr
Jul 15, 2:23 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo47 min
Jul 15, 2:34 PM MDTSpecial Weather StatementPUBFremont26 min
Jul 15, 2:36 PM MDTSevere Thunderstorm WarningPUBEl Paso29 min
Jul 15, 2:38 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont19 min
Jul 15, 2:42 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo63 min
Jul 15, 2:43 PM MDTSevere Thunderstorm WarningPUBFremont32 min
Jul 15, 2:48 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso, Fremont, Teller2 hr
Jul 15, 3:06 PM MDTFlash Flood WarningPUBFremont99 min
Jul 15, 3:15 PM MDTSevere Thunderstorm WarningPUBFremont30 min
Jul 15, 3:16 PM MDTSevere Thunderstorm WarningPUBEl Paso34 min
Jul 15, 3:18 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso104 min
Jul 15, 3:23 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont13 min
Jul 15, 3:32 PM MDTSpecial Weather StatementPUBHuerfano28 min
Jul 15, 3:38 PM MDTFlash Flood WarningPUBEl Paso, Pueblo108 min
Jul 15, 3:39 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo36 min
Jul 15, 3:41 PM MDTSevere Thunderstorm WarningPUBHuerfano34 min
Jul 15, 3:56 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo64 min
Jul 15, 4:13 PM MDTTornado WarningPUBEl Paso, Pueblo32 min
Jul 15, 4:14 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo46 min
Jul 15, 4:17 PM MDTFlash Flood Warning Considerable damage threatPUBPueblo118 min
Jul 15, 4:41 PM MDTSevere Thunderstorm WarningPUBPueblo49 min
Jul 15, 5:25 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo50 min
Jul 15, 5:58 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero, Pueblo47 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.